Alert archive / North Carolina / Flash Flood Warnings in 2004
Flash Flood Warning 52, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Sep 28, 2004, 12:33 AM EDT for Stanly County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 28, 2004, 12:33 AM EDT (04:33 UTC)
- Expired
- Sep 28, 2004, 3:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 158 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 471 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KRAH 280437 FFWRAH NCC167-280730- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RALEIGH NC 1233 AM EDT TUE SEP 28 2004 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * FLASH FLOOD WARNING FOR... STANLY COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 330 AM EDT * AT 1233 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN OVER STANLY COUNTY. TWO BANDS OF HEAVY RAIN ONE EXTENDING FROM ALBEMARLE TO FLORENCE SOUTH CAROLINA AND THE OTHER EXTENDING FROM NEAR LOCUST SOUTH TO JEFFERSON SOUTH CAROLINA WILL MOVE ACROSS THE AREA. THE HEAVIES RAIN WILL FALL FROM ALBEMARLE SOUTH TO LOCUST...OAKBORO...AQUADALE AND NORWOOD. RAINFALL RATES NEAR TWO INCHES PER HOUR ARE POSSIBLE OVER THE NEXT SEVERAL HOURS. * FLOODING IS EXPECTED AROUND... ALBEMARLE... LOCUST... OAKBORO... NORWOOD... HARDY AND UGLY CREEKS IN SOUTHERN STANLY COUNTY JUST WEST OF NORWOOD ARE PRONE TO FLASH FLOODING. BRIDGES IN THE ZION CHURCH ROAD AREA NEAR COTTONVILLE EASILY FLOOD FROM RAPIDLY RISING WATER. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER IS USUALLY DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. DONT DROWN...TURN AROUND. LAT...LON 3548 8007 3519 8007 3518 8047 3549 8032 $$ 04
2 follow-up statements
000 WGUS72 KRAH 280533 FFSRAH NCC167-280730- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 129 AM EDT TUE SEP 28 2004 ...A FLASH FLOOD WARNING CONTINUES IN EFFECT FOR STANLY COUNTY UNTIL 330 AM... AT 127 AM EDT DOPPLER RADAR INDICATED A BAND OF SHOWERS AND THUNDERSTORMS BEGINNING TO MOVE NORTH ACROSS THE AREA. HEAVY RAINFALL RATES AROUND TWO INCHES PER HOUR WILL MOVE FROM LOCUST...NORWOOD AND AQUADALE NORTH TO ALBEMARLE OVER THE NEXT HALF HOUR. RAIN SHOULD BEGIN TO TAPER OFF ACROSS MOST OF THE AREA BETWEEN 2 AM AND 230 AM. LOCATIONS THREATENED WITH FLASH FLOODING INCLUDE...LOCUST...OAKBORO...AQUADALE...NORWOOD AND ALBEMARLE. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER IS USUALLY DEEPER THAN IT APPEARS. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. DONT DROWN...TURN AROUND. $$ 04
000 WGUS72 KRAH 280701 FFSRAH NCC167-280715- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 300 AM EDT TUE SEP 28 2004 ...THE FLASH FLOOD WARNING WHICH WAS IN EFFECT FOR STANLY COUNTY HAS BEEN CANCELED... AT 300 AM EDT THE HEAVY RAIN OVER STANLY COUNTY HAD ENDED. MORE SHOWERS WILL MOVE INTO THE AREA THROUGH 5 AM...HOWEVER THIS ADDITIONAL RAINFALL SHOULD NOT RESULT IN FLASH FLOODING. $$ 04
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 9:00 PM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Sep 27, 9:00 PM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 900 PM EDT MON SEP 27 2004 .SYNOPSIS... THE TROPICAL DEPRESSION WAS LOCATED OVER EAST CENTRAL GEORGIA AT 830 PM... SOUTH OF ATHENS... MOVING NNE. A WARM FRONT EXTENDED FROM THE REMNANT LOW NE THROUGH UPSTATE SC... TO NEAR ROCKINGHAM... CARTHAGE... SANFORD... RALEIGH... LOUISBURG... AND WARRENTON. && .SHORT TERM (REST OF TONIGHT)... ISOLATED TORNADOES HAVE OCCURRED WITH SEVERAL OF THE STRONGEST CELLS LATE THIS AFTERNOON AND EVENING ALONG AND NEAR THE WARM FRONT OVER THE SANDHILLS AND EASTERN PIEDMONT. THE TORNADO ACTIVITY HAS DECREASED WITH LOSS OF HEATING SINCE 745 PM... WITH NO FURTHER REPORTS SINCE THAT TIME. HOWEVER... IT APPEARS THAT AN ISOLATED TORNADO THREAT WILL CONTINUE ALONG THE WARM FRONT THROUGH THE NIGHT... WITH THE APPROACH OF THE REMNANT TROPICAL LOW PRESSURE AN INCREASING HELICITY. PLAN ON AN ADDITIONAL TORNADO WATCH ALONG AND EAST OF THE BOUNDARY OVERNIGHT... ESPECIALLY ALONG THE APPROACHING RAIN BAND OR SQUALL LINE FROM THE CAE AREA. THE GSO SOUNDING INDICATED HELICITY OF 200+ M2/S2. THIS INCREASES TO 400 M2/S2 ALONG THE BOUNDARY PER SPC. THE THREAT OF FLASH FLOODING WILL INCREASE WITH THE APPROACH OF THE MAIN BODY OF HEAVY RAIN ASSOCIATED WITH THE ACTUAL CIRCULATION AFTER MIDNIGHT. THE GREATEST THREAT WILL BE ALONG AND SLIGHTLY TO THE LEFT OF THE LOW PRESSURE TRACK... WITH THE COLDEST CLOUD TOPS AND HEAVIEST RAIN JUST NORTH OF THE CORE... IN THE COMMA HEAD REGION... EXPECT THE HEAVIEST RAINS OVER THE WESTERN PIEDMONT WITH 2-4 INCHES STILL LIKELY. THIS HEAVY RAIN SHOULD SHIFT NE THROUGH THE NW AND N PIEDMONT AFTER DAYBREAK AS THE LOW PRESSURE TURNS TO THE NE. THE REMNANT LOW SHOULD TURN NE ALONG THE FRONTAL BOUNDARY OVERNIGHT AND EARLY TUESDAY TO MOVE ACROSS THE PIEDMONT OF NC. THIS TRACK IS SUPPORTED BY THE LOW LEVEL STABLE AIR MASS IN PLACE OVER THE WESTERN PIEDMONT. POTENTIAL OF ISOLATED TORNADOES WILL BE ALONG THE WARM FRONT AS THE LOW APPROACHES INCREASING HELICITY. FLOOD THREAT WILL BE MOSTLY ALONG AND NW OF THE LOW TRACK. NO CHANGES TO THE ZONES UNTIL ADDITIONAL TORNADO WATCHES ARE ISSUED. && .PREVIOUS DISCUSSION... THE FOLLOWING WAS ORIGINALLY ISSUED AT 250 PM EDT MON SEP 27 2004 SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... HPCS JEANNE TRACK HAS TRENDED SLOWER AND A LITTLE LEFT SINCE YESTERDAY. INITIALLY WEAK DEEP LAYER SHEAR HAS KEPT THE HEAVY RAIN SHIELD CLOSER TO THE STORMS CENTER... WITH VERY SLOW NORTHWARD PROGRESSION OF THE FIRST RAIN BAND INTO SOUTH CENTRAL NC. THE DEEP LAYER SHEAR IS PROGGED TO INCREASE TO THE LEFT OF THE CENTER TOMORROW BUT REMAIN ALONG-SHEAR... WHICH WOULD TEND TO SHOVE THE HEAVY RAIN SHIELD WELL NNE OF THE CENTER AND LIMIT EXCESSIVE RAINFALL TOTALS. THE STRONG INVERTED TROUGH EXTENDING NORTHEAST FROM JEANNE ACROSS THE CWA SHOULD HOLD STATIONARY OR DRIFT A BIT TO THE NORTHWEST... AND THIS MAY SERVE AS A HEAVY RAIN FOCUS OVERNIGHT THROUGH TUE MORNING. WILL LEAVE THE FLASH FLOOD WATCH AS IS... ALTHOUGH WILL EXTEND IT A BIT IN TIME UNTIL 4 PM TUE. EXPECT TOTALS OF 2 TO 4 INCHES... A LITTLE LESS IN THE COASTAL PLAIN. REGARDING THE TORNADO RISK... UNLESS THE SURFACE TROUGH MOVES WELL WEST OF THE CWA... THE NE WINDS ON ITS WEST SIDE WITHIN THE WEDGED AIR MASS WILL POSE A SERIOUS THREAT OF GREATLY ENHANCED HELICITIES AS JEANNES CENTER APPROACHES... AND ESPECIALLY WHERE A LITTLE HEATING CAN RAISE CAPES. A BROAD SPS FOR THIS THREAT WILL BE ISSUED. FOR TUE... WILL TAPER OFF PRECIP CHANCES FROM SOUTHWEST TO EAST AS THE CIRCULATION CENTER EXITS BY EVENING ACCORDING TO THE OFFICIAL TRACK. LOWS 65-72 TONIGHT... HIGHS 71-78 TUE. LONG TERM (WEDNESDAY THROUGH MONDAY)... THE GFS/ECMWF/00Z UKMET AGREE ON JEANNE OFFSHORE AND MOVING QUICKLY AWAY WED (ALTHOUGH THE OLD UKMET AND DGEX HOLD IT CLOSER TO THE COAST). WILL CONTINUE TREND OF DRYING BUT WITH THE UPPER JET OVERHEAD AND A FAIRLY BRISK SOUTHERN STREAM WEST-SOUTHWESTERLY FLOW PERSISTING... WE SHOULD SEE ENOUGH MID LEVEL SKY COVER FOR PERIODS OF PARTLY CLOUDY SKIES THROUGH THE END OF THE WEEK. THEN A DEEP TROUGH TRANSLATES EASTWARD WITH AN ATTENDANT COLD FRONT... ALTHOUGH WITH SCANT OPPORTUNITY FOR ANY MOISTURE RETURN IN THE LOW LEVELS... WILL KEEP THE FROPA DRY FOR NOW. WILL FAVOR TEMPS NEAR THE GFS ENSEMBLE MOS GUIDANCE. AVIATION... KEEP THE LOW CLOUDS IN THROUGH TUE MORNING WITH HEAVY RAIN MOVING IN OVER THE NEXT SEVERAL HOURS AND LOW LEVEL WIND SHEAR OVERNIGHT INTO TUE MORNING. && .RAH WATCHES/WARNINGS/ADVISORIES... NC...FLASH FLOOD WATCH FOR MOST OF CENTRAL NC. && SYNOPSIS (UPDATE)... SHORT TERM (UPDATE)...BADGETT
Hazardous weather outlook, Sep 27, 6:45 AM EDT, 17 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE RALEIGH NC 645 AM EDT MON SEP 27 2004 NCZ007>011-021>028-038>043-073>078-083>086-088-089-280830- ALAMANCE NC-ANSON NC-CHATHAM NC-CUMBERLAND NC-DAVIDSON NC-DURHAM NC- EDGECOMBE NC-FORSYTH NC-FRANKLIN NC-GRANVILLE NC-GUILFORD NC- HALIFAX NC-HARNETT NC-HOKE NC-JOHNSTON NC-LEE NC-MONTGOMERY NC- MOORE NC-NASH NC-ORANGE NC-PERSON NC-RANDOLPH NC-RICHMOND NC- SAMPSON NC-SCOTLAND NC-STANLY NC-VANCE NC-WAKE NC-WARREN NC-WAYNE NC- WILSON NC- INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...BURLINGTON... CHAPEL HILL...CLINTON...DURHAM...FAYETTEVILLE...GOLDSBORO... GREENSBORO...HENDERSON...LAURINBURG...LEXINGTON...LILLINGTON... LOUISBURG...MOUNT OLIVE...NASHVILLE...OXFORD...PITTSBORO...RAEFORD... RALEIGH...ROANOKE RAPIDS...ROCKINGHAM...ROCKY MOUNT...ROXBORO... SANFORD...SMITHFIELD...SOUTHERN PINES...TARBORO...TROY...WADESBORO... WARRENTON...WILSON AND WINSTON-SALEM 552 AM EDT MON SEP 27 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES OVER THE SOUTHERN HALF OF CENTRAL NORTH CAROLINA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES OVER THE NORTHERN HALF OF CENTRAL NORTH CAROLINA. A FLASH FLOOD WATCH IS ALSO IN AFFECT FOR THE PIEDMONT AND WESTERN SANDHILLS OF CENTRAL NORTH CAROLINA. RAINFALL TOTALS COULD BE 2 TO 4 INCHES WITH LOCALLY HEAVIER AMOUNTS IN EXCESS OF 5 INCHES. .DAY TWO... SHOWERS AND THUNDERSTORMS WILL TAPER OFF FROM THE SOUTH DURING THE DAY TUESDAY. THERE WILL BE A LINGERING CHANCE OF HEAVY RAIN THROUGH THE EARLY MORNING HOURS. .DAYS THREE THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. EMERGENCY MANAGEMENT OFFICIALS AND LOCAL STORM SPOTTER GROUPS SHOULD CLOSELY MONITOR THE LATEST FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. 27
In the hours before
Local storm report, Sep 27, 9:14 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
914 PM EDT MON SEP 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 2 W EAGLE SPRINGS 35.30N 79.69W
09/27/2004 MOORE NC EMERGENCY MNGR
FUNNEL CLOUD REPORTED ALONG HIGHWAY 211 NEAR THE MOORE
AND MONTGOMERY COUNTY LINE.
&&
MWSLocal storm report, Sep 27, 9:36 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
936 PM EDT MON SEP 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG STAR 35.40N 79.78W
09/27/2004 MONTGOMERY NC LAW ENFORCEMENT
STAR - ETHER AREA SMALL TREES DOWN...POWER OUTAGES.
BISCOE OFFICER HOME NORTH OF STAR- ALUMINUM SIDING RIPPED
OFF, SOME ROOF DAMAGE, DAMAGE TO BARN.
&&
RLHLocal storm report, Sep 27, 9:39 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
939 PM EDT MON SEP 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 8 NW STAR 35.48N 79.88W
09/27/2004 MONTGOMERY NC LAW ENFORCEMENT
SMALL TREES DOWN. A LARGE PINE TREE FELL BLOCKING NC 134
&&
RLHLocal storm report, Sep 27, 10:16 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1016 PM EDT MON SEP 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0745 PM TORNADO 11 S CANDOR 35.13N 79.74W
09/27/2004 RICHMOND NC LAW ENFORCEMENT
POSSIBLE TORNADO ON JONES SPRING CHURCH RD AND STATE RD
1458. TREES AND POWER LINES DOWN.
&&
REUSpecial weather statement, Sep 27, 10:24 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1024 PM EDT MON SEP 27 2004 NCZ021-022-038-039-073>075-083>086-280500- ANSON NC-DAVIDSON NC-FORSYTH NC-GUILFORD NC-HOKE NC-MONTGOMERY NC- MOORE NC-RANDOLPH NC-RICHMOND NC-SCOTLAND NC-STANLY NC- INCLUDING THE CITIES OF...ALBEMARLE...ASHEBORO...GREENSBORO... LAURINBURG...LEXINGTON...RAEFORD...ROCKINGHAM...SOUTHERN PINES... TROY...WADESBORO AND WINSTON-SALEM 1024 PM EDT MON SEP 27 2004 ....RAIN WILL BECOME HEAVY OVERNIGHT... RAIN WILL BECOME WIDESPREAD THROUGH 12 MIDNIGHT ACROSS THE WESTERN AND SOUTHERN PIEDMONT AND PARTS OF THE SANDHILLS AS THE REMNANTS OF JEANNE MOVE SLOWLY NORTHEAST TOWARD CENTRAL NORTH CAROLINA. PERIODS OF HEAVY RAIN WILL OCCUR IN BANDS. THIS TYPE OF SCENARIO MAY CAUSE POCKETS OF HEAVY RAIN TO MOVE ACROSS THE SAME LOCATION...ENHANCING THE POSSIBILITY OF FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE REGION THROUGH TUESDAY AFTERNOON. IN ADDITION...THE LOW LEVEL WIND FIELD ACROSS THE SOUTHERN PIEDMONT AND SANDHILLS CONTINUE TO SUPPORT CONDITIONS FAVORABLE FOR THE POSSIBILITY OF SHORT LIVED TORNADOES. A TORNADO WATCH REMAINS IN EFFECT THROUGH 4 AM EDT FOR THE SOUTHERN PIEDMONT...SANDHILLS AND THE SOUTHERN COASTAL PLAIN OF CENTRAL NORTH CAROLINA. VERY HEAVY RAIN WITH RAINFALL AMOUNTS EXCEEDING ONE INCH DURING THE NEXT 3 HOURS CAN BE EXPECTED IN THE WESTERN AND SOUTHERN PIEDMONT. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. MINOR FLOODING OF LOW LYING AREAS CAN BE EXPECTED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA THROUGHOUT THE NIGHT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. WSS
Local storm report, Sep 27, 11:50 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1150 PM EDT MON SEP 27 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD WINSTON-SALEM 36.10N 80.26W
09/27/2004 FORSYTH NC LAW ENFORCEMENT
SEVERAL BLOCKS OF DOWNTOWN WINSTON SALEM FLOODED. ONE
APARTMENT COMPLEX FLOODED AND BEING EVACUATED.
&&
ORROCKThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 11:08 PM EDT | Tornado Warning | RAH | Forsyth | 22 min |
| Sep 27, 11:45 PM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford | 4 hr |
| Sep 28, 2:56 AM EDT | Tornado Warning | RAH | Cumberland | 49 min |
| Sep 28, 2:59 AM EDT | Flash Flood Warning | RAH | Randolph | 2 hr |
| Sep 28, 3:51 AM EDT | Flash Flood Warning | RAH | Davidson, Forsyth, Guilford | 3 hr |
| Sep 28, 4:09 AM EDT | Tornado Warning | RAH | Harnett | 36 min |
| Sep 28, 4:40 AM EDT | Tornado Warning | RAH | Wake | 35 min |
| Sep 28, 5:06 AM EDT | Flash Flood Warning | RAH | Randolph | 114 min |
Nearby
Flash Flood Warnings in North Carolina, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.